# SDR AALA20161107038

- Difficulty date: November 6, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N200NV
- Make and model: Boeing 737-800
- Aircraft serial: 33341
- Aircraft time: 248 hours, 104 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  R1 DOOR EVACUATION SLIDE GIRT BAR IS DIFFICULT TO ARM/DISARM.  ADJUSTED DOOR SLIDE BRACKET IAW AMM 25-61-00.  OPERATIONAL CHECK GOOD.
